# SDR 98FDEA00465

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) IN SEVERAL AREAS ON THE UPPER CHORD OF THE BS 344 FLOORBEAM FROM LBL 63 TO RBL 21.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM UPPER CHORD AT BS 344, LBL 65 TO RBL 65 IAW FEDEX SRDM 27-53-007.
